# SDR CA110714009

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,136 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Defective
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FERRY FLIGHT, ACFT FUEL PRESSURE TRANSMITTER PN: 64279-200-2, SN: 6140 FAILED, SHOWING A FULL PRESSURE DEFLECTION TO THE PILOT. AFTER TROUBLESHOOTING THE TRANSMITTER WAS FOUND DEFECTIVE AND LEAKING FUEL AT THE CONNECTOR PLUG.  THE DEFECTIVE PART WAS THEN REPLACED BY A NEW ONE PN: 64279-200-2, S/N: 6273, THEN THE ACFT WAS MODIFIED WITH A SOLOY ENGINE CONVERSION (LTS101-700D-2) IN FEBRUARY 22, 2011.  THE ACFT WAS TEST FLOWN AND PARKED FOR A SHORT PERIOD OF TIME UNTIL READY TO GO IN SERVICE. AFTT: 3137,1 HRS.  DATE OF MARCH 25, 2010.  THE ACFT WAS THEN RETURNED TO SERVICE AT THE END OF MAY 2011 AND THE PRESSURE TRANSMITTER WAS THEN FOUND DEFECTIVE SHOWING FULL DEFLECTION INDICATION TO THE PILOT.  TROUBLESHOOTING REVEALED THAT THE TRANSMITTER DID FAIL AND WAS REPLACED WITH A NEW ONE. AFTT: 3137,1 HRS.  ACFT GROUND RUN AND TEST FLIGHT CONDUCTED AND THE INDICATION REMAINED NORMAL.   ON JULY 1, 2011 THE FUEL PRESSURE TRANSMITTER FAILED SHOWING THE SAME PROBLEM AS THE PREVIOUS PARTS INSTALLED. A NEW PRESSURE TRANSMITTER WAS INSTALLED INCLUDIND NEW FUEL BOOST PUMP NON RETURN VALVE PN: L96G12601 AS RECOMMENDED BY MFG. TIME IN SERVICE WAS 46.0 HRS SINCE NEW.
